Alert archive / Illinois / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 201, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Sep 19, 2005, 10:11 PM CDT for Sangamon County, Illinois. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 19, 2005, 10:11 PM CDT (03:11 UTC)
- Expired
- Sep 19, 2005, 10:45 PM CDT
- In force
- 34 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
County Sangamon County, IL
The radar
The Lincoln radar (KILX), 49 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 19, 5:50 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.2 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1893 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1027 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 200310
SVRILX
ILC167-200345-
/O.NEW.KILX.SV.W.0201.050920T0311Z-050920T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1011 PM CDT MON SEP 19 2005
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SANGAMON COUNTY IN CENTRAL ILLINOIS
* UNTIL 1045 PM CDT
* AT 1006 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF
BALL SIZE. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
MECHANICSBURG TO BERRY TO AUBURN TO 6 MILES NORTHWEST OF LOWDER...
OR ALONG A LINE EXTENDING FROM 14 MILES EAST OF SPRINGFIELD TO 9
MILES SOUTHEAST OF SPRINGFIELD TO 14 MILES SOUTH OF SPRINGFIELD TO
18 MILES SOUTHEAST OF JACKSONVILLE...AND WAS MOVING SOUTHEAST AT 40
MPH.
* LOCATIONS IMPACTED INCLUDE...
THAYER
OTHER LOCATIONS IN THE WARNING INCLUDE...PAWNEE AND ILLIOPOLIS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3992 8938 3973 8962 3962 8979 3960 8994
3953 8993 3954 8955 3964 8954 3965 8950
3969 8949 3969 8944 3975 8943 3979 8931
3982 8926 3982 8922 3992 8923
$$
HARDIMAN2 follow-up statements
000 WWUS53 KILX 200335 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1030 PM CDT MON SEP 19 2005 ILC167-200345- /O.CON.KILX.SV.W.0201.000000T0000Z-050920T0345Z/ SANGAMON- 1030 PM CDT MON SEP 19 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1045 PM CDT FOR SOUTHERN SANGAMON COUNTY... AT 1005 PM CDT...LAW ENFORCEMENT OFFICIALS REPORTED LARGE DAMAGING HAIL UP TO GOLF BALL SIZE NEAR RIVERTON FROM A LINE OF STORMS THAT WAS MOVING ACROSS EASTERN SANGAMON COUNTY. THESE STORMS HAVE MOSTLY PUSHED EAST OF THE AREA. HOWEVER... THE THREAT OF LARGE HAIL STILL EXISTS FOR PORTIONS OF SOUTHEAST SANGAMON COUNTY. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 3964 8954 3962 8968 3953 8977 3953 8954 $$ HARDIMAN &
000 WWUS53 KILX 200341 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1041 PM CDT MON SEP 19 2005 ILC167-200351- /O.EXP.KILX.SV.W.0201.000000T0000Z-050920T0345Z/ SANGAMON- 1041 PM CDT MON SEP 19 2005 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SANGAMON COUNTY EXPIRES AT 1045 PM CDT... AT 1038 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 3964 8954 3962 8968 3953 8977 3953 8954 $$ HARDIMAN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 19, 8:55 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Sep 19, 8:55 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 855 PM CDT MON SEP 19 2005 .DISCUSSION... ALTHOUGH THE AREA OF CONVECTION HAS SHIFTED INTO THE EASTERN AND SOUTHEASTERN AREAS...THE MAIN COLD FRONT IS STILL TO THE NORTHWEST AND EXTENDS FROM EAST OF ROCKFORD INTO SOUTHEASTERN IOWA. IN FACT...RADAR STILL SHOWS SOME REDEVELOPMENT OF SHOWERS IN THE JACKSONVILLE AND SPRINGFIELD AREAS. WILL HOLD ONTO SLIGHT CHANCE POPS AFTER MIDNIGHT OVER THE MIDDLE PART OF THE FORECAST AREA...AND KEEP CATEGORICAL POPS FURTHER EAST/SOUTHEAST. THE AIRMASS OVER SOUTHEASTERN ILLINOIS AHEAD OF THE SQUALL LINE HAS BEEN SLOWLY STABILIZING AND AN OVERALL WEAKENING TREND IS EXPECTED TO CONTINUE. THE MAIN CONVECTIVE THREAT IS TRANSITIONING INTO HEAVY RAIN ALONG AND SOUTHEAST OF THE INTERSTATE 70 CORRIDOR. WITH THE WIDESPREAD RAINFALL OVER THE AREA AND THE REAL DRY AIR LAGGING QUITE A WAYS BEHIND...WILL CONTINUE THE MENTION OF FOG OVERNIGHT WHERE SKIES WILL BE CLEARING OFF. NO REAL CHANGES TO THE OVERALL FORECAST ANTICIPATED...WILL CONTINUE TO ISSUE UPDATES AS THE MAIN THUNDERSTORM AREA SHIFTS SOUTHEASTWARD. && .DISCUSSION... SEVERE WEATHER IN PROGRESS, SO WILL KEEP THIS SHORT. HPC WAS LEANING TWRD GFS FOR THE MODEL OF CHOICE, AS LONG AS WE TEMPER THE CONVECTIVE FEEDBACK. SIMILAR SITUATION TO YESTERDAY, AND I WILL USE THE CANADIAN GLOBAL TO GUID THE PRECIP TRENDS. .SHORT TERM...TONIGHT THROUGH WEDNESDAY. SEVERE STORMS ARE ERUPTING IN OUR NW CWA AHEAD OF THE COLD FRONT. WIND DAMAGE IN FULTON COUNTY AROUND 245 PM, SO WIND IS REACHING THE GROUND. CONVECTION MAY BECOME SURFACE BASED SOONER THAN I EXPECTED. OUR 18Z SOUNDING INDICATED A WARM MID LAYER, WITH A STRONG CAP. HOWEVER, ANOTHER NIMNAT JUST CAME IN FOR THE NEXT WATCH, SO ANTICIPATE ADDITIONAL SEVERE CONVECTION IN THE REMAINDER OF OUR CWA. CAPES TO 2800 J/KG AND LI OF -8 SHOW THAT IF THE CONVECTION CONTINUES AND BREAKS THE CAP, IT WILL QUICKLY BECOME SEVERE IN OUR EASTERN AREAS AS WELL. I UPDATED THE GRIDS TO CATAGORICAL FOR THE REMAINDER OF THE AFTERNOON IN OUR W ZONES, AND INTO THE EVENING FOR THE E ZONES. QUATER SIZE HAIL REPORT JUST IN FROM CANTON IL, SO THE PRECIP WATER VALUES OF 1.8 INCHES IS ENOUGH FOR LARGE HAIL, DESPITE THE FREEZING LEVEL AT 14.6K FT. EXPECT THE STORMS TO END BY TUESDAY 12Z, AND KEPT TUESDAY DRY. WED SHOULD REMAIN DRY AS WELL, WITH HIGH PRESSURE IN CONTROL. LONG TERM...THURSDAY THROUGH SUNDAY. ONLY MINOR UPDATES NEEDED TO THE LONG TERM GRIDS. THE NEXT WEATHER MAKER WILL BE A FRONTAL BOUNDARY APPROACHING OUR W CWA ON WEDNESDAY NIGHT, AS LOW PRESSURE LIFTS PAST US TO THE WEST. WE GET CLIPPED BY OVERNIGHT CONVECTION FROM THE PLAINS, THAT MAY LINGER INTO THURSDAY. UNCERTAINTIES STILL EXIST WITH THE TRACK OF THE COLD FRONT, AND WHERE IT WILL STALL OUT IN OUR CWA. I LEFT THE LOW POPS AS IS THROUGH MONDAY, UNTIL THE INDICATED PATTERN BECOMES MORE CONSISTENT. && .ILX WATCHES/WARNINGS/ADVISORIES... IL...NONE. 04/SHIMON
Hazardous weather outlook, Sep 19, 11:43 AM CDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1143 AM CDT MON SEP 19 2005 ILZ027>031-036>038-040>057-061>063-066>068-071>073-201645- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- 1143 AM CDT MON SEP 19 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS...CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT AN APPROACHING UPPER LEVEL STORM SYSTEM WILL INTERACT WITH AN UNSEASONABLY WARM AND MOIST AIRMASS IN PLACE OVER CENTRAL AND SOUTHEAST ILLINOIS THIS AFTERNOON AND TONIGHT. STRONG THUNDERSTORMS ARE EXPECTED TO DEVELOP WEST OF THE ILLINOIS RIVER BY 2 PM WITH THE REMAINDER OF THE REGION IMPACTED BY THESE STORMS BY LATE AFTERNOON. THE STRONGER STORMS WILL BE CAPABLE OF LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER STORM SYSTEM WILL APPROACH THE REGION THURSDAY NIGHT THROUGH SATURDAY BRINGING THE REGION ANOTHER CHANCE OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND EVENING. BARKER
In the hours before
Local storm report, Sep 19, 7:14 PM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
714 PM CDT MON SEP 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG CATLIN 40.07N 87.71W
09/19/2005 VERMILION IL EMERGENCY MNGR
TREE LIMBS DOWN AND TELEPHONE LINES DOWN.
0555 PM TSTM WND DMG DANVILLE 40.14N 87.62W
09/19/2005 VERMILION IL EMERGENCY MNGR
TWO TREES BLOWN DOWN.
&&
GEELHARTLocal storm report, Sep 19, 7:35 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
735 PM CDT MON SEP 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG MURRAYVILLE 39.58N 90.25W
09/19/2005 MORGAN IL LAW ENFORCEMENT
TREE BLOWN DOWN.
&&
GEELHARTSpecial weather statement, Sep 19, 7:51 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 751 PM CDT MON SEP 19 2005 ILZ038-043-200200- DE WITT-MCLEAN- 751 PM CDT MON SEP 19 2005 ...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 801 FOR THE FOLLOWING AREA... IN ILLINOIS THIS CANCELS 2 COUNTIES IN CENTRAL ILLINOIS DE WITT... MCLEAN... THIS INCLUDES THE CITIES OF...BLOOMINGTON AND NORMAL. ILZ042-047>051-200200- CASS-LOGAN-MENARD-MORGAN-SANGAMON-SCOTT- 751 PM CDT MON SEP 19 2005 ...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 802 FOR THE FOLLOWING AREA... IN ILLINOIS THIS CANCELS 6 COUNTIES IN CENTRAL ILLINOIS LOGAN... MENARD... SANGAMON... IN WEST CENTRAL ILLINOIS CASS... MORGAN... SCOTT... THIS INCLUDES THE CITIES OF...JACKSONVILLE... LINCOLN AND SPRINGFIELD. ILZ044>046-052>057-061-200400- CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT- SHELBY-VERMILION- 751 PM CDT MON SEP 19 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 801 REMAINS VALID UNTIL 11 PM CDT FOR THE FOLLOWING AREA... IN ILLINOIS THIS WATCH INCLUDES 10 COUNTIES IN CENTRAL ILLINOIS CHRISTIAN... MACON... MOULTRIE... PIATT... SHELBY... IN EAST CENTRAL ILLINOIS CHAMPAIGN... COLES... DOUGLAS... EDGAR... VERMILION... THIS INCLUDES THE CITIES OF...CHAMPAIGN...CHARLESTON...DANVILLE... DECATUR...MATTOON...SHELBYVILLE...TAYLORVILLE AND URBANA.
Local storm report, Sep 19, 8:20 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
820 PM CDT MON SEP 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG FAIRVIEW 40.65N 90.19W
09/19/2005 FULTON IL EMERGENCY MNGR
LARGE TREE LIMBS DOWN. POWER LINES DOWN.
0310 PM TSTM WND DMG CANTON 40.56N 90.04W
09/19/2005 FULTON IL EMERGENCY MNGR
POWER LINES DOWN.
0310 PM HAIL CANTON 40.56N 90.04W
09/19/2005 1.00 INCH FULTON IL EMERGENCY MNGR
QUARTER SIZE HAIL.
0310 PM HAIL CANTON 40.56N 90.04W
09/19/2005 1.75 INCH FULTON IL TRAINED SPOTTER
20 MINUTE DURATION.
0317 PM HAIL 3 N GLASFORD 40.62N 89.81W
09/19/2005 0.88 INCH PEORIA IL EMERGENCY MNGR
NICKEL SIZE HAIL.
0320 PM TSTM WND DMG PEORIA 40.74N 89.61W
09/19/2005 PEORIA IL EMERGENCY MNGR
6-8 INCH DIAMETER TREE LIMBS DOWN AT BRADLEY UNIVERSITY.
0329 PM HAIL GLASFORD 40.57N 89.81W
09/19/2005 1.00 INCH PEORIA IL EMERGENCY MNGR
0329 PM TSTM WND DMG GLASFORD 40.57N 89.81W
09/19/2005 PEORIA IL EMERGENCY MNGR
3 TO 4 INCH DIAMETER TREE LIMBS DOWN.
0338 PM TSTM WND DMG GROVELAND 40.61N 89.53W
09/19/2005 TAZEWELL IL EMERGENCY MNGR
4 INCH DIAMETER TREE DOWN.
0338 PM TSTM WND GST GROVELAND 40.61N 89.53W
09/19/2005 60 MPH TAZEWELL IL EMERGENCY MNGR
0341 PM TSTM WND DMG MORTON 40.61N 89.47W
09/19/2005 TAZEWELL IL EMERGENCY MNGR
PART OF ROOF TORN OFF SHOPPING CENTER.
0350 PM TSTM WND DMG HOPEDALE 40.42N 89.42W
09/19/2005 TAZEWELL IL EMERGENCY MNGR
TREE LIMBS DOWN ACROSS TOWN.
0352 PM TSTM WND DMG PEKIN 40.57N 89.63W
09/19/2005 TAZEWELL IL EMERGENCY MNGR
18 INCH DIAMETER TREE LIMB FELL ON A HOUSE. LIMB LENGTH
15 FEET.
0408 PM TSTM WND DMG ARMINGTON 40.34N 89.31W
09/19/2005 TAZEWELL IL EMERGENCY MNGR
NUMEROUS TREES DOWN, ONE ON A CAR.
0408 PM TSTM WND GST ARMINGTON 40.34N 89.31W
09/19/2005 65 MPH TAZEWELL IL EMERGENCY MNGR
0411 PM TSTM WND DMG 4 NE LINCOLN 40.19N 89.31W
09/19/2005 LOGAN IL EMERGENCY MNGR
VAN PULLING A TRAILER WAS BLOWN OVER ON I-55 MILE MARKER
133
0412 PM TSTM WND DMG BLOOMINGTON 40.48N 88.97W
09/19/2005 MCLEAN IL UNKNOWN
TREES AND LARGE LIMBS DOWN. PUBLIC REPORT.
0413 PM TSTM WND DMG BLOOMINGTON 40.48N 88.97W
09/19/2005 MCLEAN IL NWS EMPLOYEE
TWO LARGE TREE LIMBS DOWN, ONE ON A POWER LINE. LIMBS
ABOUT 6 INCHES IN DIAMETER.
0416 PM TSTM WND DMG LINCOLN 40.15N 89.37W
09/19/2005 LOGAN IL NWS EMPLOYEE
POWER LINES DOWN.
0416 PM TSTM WND GST LINCOLN 40.15N 89.37W
09/19/2005 65 MPH LOGAN IL EMERGENCY MNGR
0452 PM TSTM WND GST 5 W CHAMPAIGN 40.11N 88.36W
09/19/2005 60 MPH CHAMPAIGN IL EMERGENCY MNGR
REPORTED IN BONDVILLE.
0456 PM TSTM WND DMG CHAMPAIGN 40.11N 88.26W
09/19/2005 CHAMPAIGN IL EMERGENCY MNGR
10 INCH DIAMETER TREE LIMBS DOWN.
0459 PM TSTM WND DMG CHAMPAIGN 40.11N 88.26W
09/19/2005 CHAMPAIGN IL EMERGENCY MNGR
10 INCH DIAMETER TREE LIMBS DOWN ON NORTH EDGE OF
CHAMPAIGN NEAR MARKET ST.
0503 PM TSTM WND DMG 4 SW SAVOY 40.02N 88.31W
09/19/2005 CHAMPAIGN IL EMERGENCY MNGR
*** 1 INJ *** SEMI-TRAILER BLOWN OVER ON I-57 AT MILE
MARKER 229.
0512 PM TSTM WND DMG 2 NE URBANA 40.13N 88.18W
09/19/2005 CHAMPAIGN IL EMERGENCY MNGR
*** 1 INJ *** VEHICLE BLOWN OFF THE ROAD ON I-74 AT MILE
MARKER 185.
0550 PM TSTM WND DMG CATLIN 40.07N 87.71W
09/19/2005 VERMILION IL EMERGENCY MNGR
TREE LIMBS DOWN AND TELEPHONE LINES DOWN.
0555 PM TSTM WND DMG DANVILLE 40.14N 87.62W
09/19/2005 VERMILION IL EMERGENCY MNGR
TWO TREES BLOWN DOWN.
0607 PM HAIL TALLULA 39.95N 89.94W
09/19/2005 0.75 INCH MENARD IL EMERGENCY MNGR
0635 PM HAIL RIVERTON 39.85N 89.54W
09/19/2005 1.00 INCH SANGAMON IL EMERGENCY MNGR
0650 PM TSTM WND DMG MURRAYVILLE 39.58N 90.25W
09/19/2005 MORGAN IL LAW ENFORCEMENT
TREE BLOWN DOWN.
&&
GEELHARTSpecial weather statement, Sep 19, 9:20 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 920 PM CDT MON SEP 19 2005 ILZ044>046-052>057-061-200330- CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT- SHELBY-VERMILION- 920 PM CDT MON SEP 19 2005 ...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 801 FOR THE FOLLOWING AREA... IN ILLINOIS THIS CANCELS 10 COUNTIES IN CENTRAL ILLINOIS CHRISTIAN... MACON... MOULTRIE... PIATT... SHELBY... IN EAST CENTRAL ILLINOIS CHAMPAIGN... COLES... DOUGLAS... EDGAR... VERMILION... THIS INCLUDES THE CITIES OF...CHAMPAIGN...CHARLESTON...DANVILLE... DECATUR...MATTOON...SHELBYVILLE...TAYLORVILLE AND URBANA.
Local storm report, Sep 19, 10:05 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1005 PM CDT MON SEP 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 PM HAIL 2 E RIVERTON 39.85N 89.50W
09/19/2005 1.75 INCH SANGAMON IL LAW ENFORCEMENT
GOLFBALL SIZE HAIL REPORTED BY ISP DISTRICT 9.
&&
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 7:08 PM CDT | Severe Thunderstorm Warning | ILX | Christian | 47 min |
| Sep 19, 7:17 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Moultrie, Shelby | 58 min |
| Sep 20, 6:07 AM CDT | Dense Fog Advisory | ILX | Cass, Logan, McLean, Marshall, Mason, Menard and 5 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.